Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Had pain on eyebrow extending to ear. Prescribed moxikind and imol. What could be the reason for pain?

User rating for this question
Very Good
Answered by

Oncologist
Practicing since : 1979
Answered : 430 Questions
Question
Hello Doctor, below are the chain of events
Day 1 : Burning sensation on right eybrow (met doc, applied aloe vera cream)
Day 2 : No Burning sensation, but the same region extending upto the ear was aching. ( doc provided sinarest)
Day 3: No Pain around eye, moved to ear and behind. Doc prescribed moxikind and imol plus
Day 4: There was also a small pimple in my ear, which the doctor pricked.

I have a small ulcer on my upper jaw line in the right side, which the doctor says could be hitting a nerve and causing the pain, I have also notice that I have a slight burning sensation where I urinate from Day 4 onwards. I also notice that I have some tearing in my eye on the right side and I feel I am a little sensitive to sound. Also I;m not sure if this is psyhologically induced, but I believe I have a light ringing noise in my ear and feel am quite sensitive to loud noises
Please could you advise?
Posted Fri, 5 Jul 2013 in Brain and Spine
 
 
Answered by Dr. Jawahar Ticku 1 hour later
Dear XXXXXXX

Thanks for posting your query on XXXXXXX

Regarding the ulcer on your jaw needs to be attended as per the advice of your doctor as he has examined the ulcer you have.

All these problems will perish within a short period of time.

For burning sensation of your urine you should take some alkaliser like Dihydrogen sodium citrate available on the counter two to three spoons in a glass of water two to three times a day. If it does not go get your urine examination done and take the advice of your physician.


Truly,
Dr. J. Ticku
Above answer was peer-reviewed by
 
Follow-up: Had pain on eyebrow extending to ear. Prescribed moxikind and imol. What could be the reason for pain? 1 hour later
Hello Doctor

Thank you for your response. May I also bring to your attention that this ache I have on my my ear slight transcends to the back of my head as well, the same side as the ear. Please could you help answer my below questions?

1. What is the link between the ulcer and the pains that I have been having?
2. Is the burning sensation a reaction to the Moxikind tablet?
3. Why do I have these pains like it transcends to my neck as well?
4. Why do I have tearing in one eye?
Please help answer my above questions specifically.
 
 
Answered by Dr. Jawahar Ticku 27 minutes later
Dear XXXXXXX
Thanks for your repeat query. Possibly you have underneath infection, under the ulcer of the jaw. This gives referred pain radiating to your ear and neck. This means there is strong indication for antibiotics and anti inflammatory drugs which you may have to use under the advice of your doctor. These symptoms will slowly vanish.
Truly,
Dr. J. Ticku
Above answer was peer-reviewed by
 
Follow-up: Had pain on eyebrow extending to ear. Prescribed moxikind and imol. What could be the reason for pain? 51 minutes later
Thanks doctor, please can you help answer the 2nd question as well? Regarding the burning sensation, if this is related to the Moxikind tablet?
 
 
Answered by Dr. Jawahar Ticku 19 minutes later
Dear XXXXXXX
The possiblity of burning sensation is due to the conversion of urine to acidic form, which may be due to the inherent infection or if many Moxikind tablets have been consumed. Once this is brought to alkaline medium the problem should go. As advised you earlier, if the problem does not go you need to have urine examination. since you have history of stone formation the recurrence has to be ruled out if the first given advice does not work.
Truly,
Dr. J. Ticku
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor